Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Yeah so I saw a dermatologist about a week ago--this old guy--and he says he wants me to stop using Retin-A Micro and start using some benzoyl peroxide Duac shit. Then he tells me that moisturizers will break me out and that I need to take this prescription moisturizer (probably very expensive). Haha then he says--"oh those red spots should be gone by summer."

Fuckin old wrinkly moron...like he has good skin

The routine I've got going is working fine for me

I recently had a minor breakout before going to the derm (of course) so it probably seemed worse than it was

And I'm not using BP again...that stuff just ages your skin, promotes scarring, red marks, etc. etc. etc.

Sorry this post wasn't written very well but then again I'm not in school

Share this post


Link to post
Share on other sites
Guest Grow To Overthrow

If you have it sorted, why did you go visit the Dermatologist? To get prescriptions? :think:

Share this post


Link to post
Share on other sites
Guest Grow To Overthrow

So did you get the Doxy?

Share this post


Link to post
Share on other sites

Yeah, albeit a lower dosage, since he apparently wasn't listening to me (but what dermatologist ever does?)

Share this post


Link to post
Share on other sites
Guest Grow To Overthrow

Well i guess your problem is solved then, just continue with the regimen that's been yielding good results. Retinols are a far better product than BP. They're the sort of thing you should use for the rest of your life, IMO. I know i will be post Accutane.

Share this post


Link to post
Share on other sites

My skin is completely clear thanks to benzamycin gel. i love this stuff!!!!!

duac is probably crap from what i've read on it. but i can't say from personal experience

Share this post


Link to post
Share on other sites

It doesnt sound like your derm knows what hes talking about :doubt: Did you like this derm before your last visit or youve never liked him? If not maybe you need a new one

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×